This is the second time I have been back to this site. In Janurary my father went into a coma. They told us on Jan. 9th that he wasn't going to make it through the night. They had found an explosive infection in his brain stem, and icephilitis. Somehow, after almost a month of waiting for the worst, he woke up. They still didn't have an answer for us. I threw my hands in the air, and came to this site. I learned alot about the medicine he was on, and through this site, found that the two medicines they had him on for bipolar and seizures, were never to be mixed together, having caused adverse reactions in alot of people. From what I understood, when he got better, and was released from the hospital into the rehabilitation center (which was only 3 days after he woke up from the coma!!) they told us they weren't putting him back on that medicine again.
Well, here we are, only a few months later, and he is back in the hospital again with still no answers from the first time, nor to this episode. Its like he just goes to sleep and falls into a coma. He has diabetes, but if it were a diabetic coma, then once his sugar was stabilized, he would be fine. He isn't. He is so out of it, that most of the time, we get no response...at all. He is still recouping from the last time, loosing feeling in the right side of his lip, his right eye now droops, and the feeling in the right side of his body is weaker. Sounds like a stroke doesn't it? Then why can't they find evidence of that? I will be honest with you, I am beginning to think that someone is making him this way, does anyone have any info that could point me in the right direction? Our family has endured through this as tough as we could, but its killing us to see him this way and not have any answers. Could this be a cause of poison?!? PLEASE SOMEONE HELP!!!!:confused: :(
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?